The Michigan Mathematical Journal

Duality of Bloch spaces and norm convergence of Taylor series.

Ke He Zhu

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 38, Issue 1 (1991), 89-101.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004264

Digital Object Identifier
doi:10.1307/mmj/1029004264

Mathematical Reviews number (MathSciNet)
MR1091512

Zentralblatt MATH identifier
0728.30026

Subjects
Primary: 30B10: Power series (including lacunary series)
Secondary: 30C40: Kernel functions and applications 30D45: Bloch functions, normal functions, normal families 30D55 46E15: Banach spaces of continuous, differentiable or analytic functions 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]

Citation

Zhu, Ke He. Duality of Bloch spaces and norm convergence of Taylor series. Michigan Math. J. 38 (1991), no. 1, 89--101. doi:10.1307/mmj/1029004264. https://projecteuclid.org/euclid.mmj/1029004264


Export citation